A potential adverse effect of many non-cardiac drugs, including certain psychotropic medications, is an abnormally prolonged corrected QT (QTc) interval and an increased risk of developing torsade de pointes, a type of tachyarrhythmia associated with sudden death. A relatively recent literature review suggested that haloperidol (Haldol(®)) is more likely to cause QTc prolongation than quetiapine (Seroquel(®)). The current article critically evaluates this literature review by examining the original source studies cited by the authors to support their conclusion. The authors' interpretation and presentation of the findings from the studies they review results in a misleading characterization of the relative risks of haloperidol and quetiapine. Looking at individual study methodologies closely and critically evaluating the findings from each study should be done before drawing generalized conclusions about the actual and comparative risks of various drugs.